# SDR HEEA085034

- Difficulty date: February 28, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N3107N
- Make and model: Bell 206L-3
- Aircraft serial: 51512
- Aircraft time: 7,244 hours
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Skid
- Part number: 206053184101
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT SKID TUBE HAS CORROSION BEYOND LIMITS. REPLACED TUBE.
